Alert archive / Ohio / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 147, NWS Cleveland, OH

July 23, 2010Mahoning County, Portage County, Stark County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 23, 2010, 11:40 PM EDT for Mahoning County, Portage County, Stark County, Ohio. It was in force for 65 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2010, 11:40 PM EDT (03:40 UTC)
Expired
Jul 24, 2010, 12:45 AM EDT
In force
65 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Mahoning County, OH, Portage County, OH, Stark County, OH

The radar

The Pittsburgh radar (KPBZ), 79 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 11:50 PM EDTTSTM WND DMGAustintown, OHTWO HUGE LIMBS DOWN.
Jul 24, 12:00 AM EDTTSTM WND DMG5 Ne Canton, OHA COUPLE OF LARGE LIMBS DOWN.
Jul 24, 12:05 AM EDTTSTM WND DMGYoungstown, OHSEVERAL TREES DOWN AROUND MAHONING COUNTY...POLAND...MILTON AND JACKSON TOWNSHIPS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 7:19 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 3.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2010-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2395 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2010-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2395 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1137 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
1.5
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

820 
WUUS51 KCLE 240340
SVRCLE
OHC099-133-151-240445-
/O.NEW.KCLE.SV.W.0147.100724T0340Z-100724T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1140 PM EDT FRI JUL 23 2010

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MAHONING COUNTY IN NORTHEAST OHIO
  SOUTHERN PORTAGE COUNTY IN NORTHEAST OHIO
  EASTERN STARK COUNTY IN NORTHEAST OHIO

* UNTIL 1245 AM EDT

* AT 1136 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 6 MILES SOUTHEAST OF RAVENNA TO HARTVILLE...AND MOVING
  SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LOUISVILLE...
  ALLIANCE...
  SEBRING...
  MINERVA...
  CANFIELD...
  BOARDMAN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4091 8141 4122 8120 4113 8099 4112 8053
      4089 8053 4089 8081 4092 8083 4092 8088
      4089 8090 4089 8106 4073 8108 4072 8118
      4071 8120
TIME...MOT...LOC 0340Z 299DEG 32KT 4109 8111 4095 8129

$$

OUDEMAN
2 follow-up statements
830 
WWUS51 KCLE 240414
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1214 AM EDT SAT JUL 24 2010

OHC099-133-151-240445-
/O.CON.KCLE.SV.W.0147.000000T0000Z-100724T0445Z/
MAHONING OH-STARK OH-PORTAGE OH-
1214 AM EDT SAT JUL 24 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR SOUTHEASTERN PORTAGE...EASTERN STARK AND MAHONING COUNTIES...

AT 1212 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CANFIELD TO 6 MILES NORTHWEST OF MINERVA...MOVING
SOUTHEAST AT 25 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
WASHINGTONVILLE...POLAND...STRUTHERS...MINERVA AND NEW MIDDLETOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
SATURDAY MORNING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

&&

LAT...LON 4091 8141 4106 8115 4113 8099 4112 8053
      4089 8053 4089 8081 4092 8083 4092 8088
      4089 8090 4089 8106 4073 8108 4072 8118
      4071 8120
TIME...MOT...LOC 0414Z 300DEG 23KT 4096 8074 4080 8114

$$

MITCHELL
797 
WWUS51 KCLE 240447
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1247 AM EDT SAT JUL 24 2010

OHC099-133-151-240458-
/O.EXP.KCLE.SV.W.0147.000000T0000Z-100724T0445Z/
MAHONING OH-STARK OH-PORTAGE OH-
1247 AM EDT SAT JUL 24 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PORTAGE...EASTERN
STARK AND MAHONING COUNTIES EXPIRED AT 1245 AM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
SATURDAY MORNING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

LAT...LON 4091 8141 4106 8115 4113 8099 4112 8053
      4089 8053 4089 8081 4092 8083 4092 8088
      4089 8090 4089 8106 4073 8108 4072 8118
      4071 8120
TIME...MOT...LOC 0414Z 300DEG 23KT 4096 8074 4080 8114

$$

MITCHELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 7:53 PM EDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jul 23, 7:53 PM EDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
753 PM EDT FRI JUL 23 2010

.SYNOPSIS...
HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH SATURDAY. A COLD FRONT
WILL MOVE ACROSS THE REGION THROUGH THE DAY ON SUNDAY. HIGH
PRESSURE WILL LINGER ACROSS THE REGION INTO TUESDAY. A WARM FRONT
MAY RETURN TO THE REGION TUESDAY NIGHT INTO WEDNESDAY.

&&

.NEAR TERM /THROUGH SATURDAY/...
UPDATED TO ADD SEVERE THUNDERSTORM WATCH.

STRONG TO SEVERE LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE
ACROSS LAKE ERIE EARLY THIS EVENING. APPEARS THAT THE STRONGEST
PORTION OF THIS LINE WILL REMAIN FROM LAKE COUNTY NORTHEAST INTO
ERIE COUNTY PA. SINCE THERE APPEARS TO BE PLENTY OF WIND WITH THIS
LINE WILL LEAVE THE SEVERE THUNDERSTORM IN ITS CURRENT CONFIGURATION.
FOR THE REMAINDER OF THE EVENING WE BELIEVE THE OUTFLOW FROM THIS
CONVECTION FROM CANADA WILL ATTEMPT TO BE A FOCUS FOR ADDITIONAL
CONVECTION...ESPECIALLY EAST.

ALSO WILL CONTINUE TO MONITOR THE CONVERGENCE ACROSS NORTHERN
INDIANA. BELIEVE THIS WILL TAKE A LITTLE TIME TO GET GOING AS WE
AWAIT THE NEXT PIECE OF JET ENERGY FROM THE NORTHERN PLAINS.

IN ANY EVENT WILL GO WITH LIKELY POPS ACROSS ALL OF THE NORTHERN
2/3RDS OF THE REGION THROUGH THE NIGHT.

OTHERWISE EXPECT ANOTHER VERY WARM AND MUGGY NIGHT. IF WE DO NOT
GET ALL THAT MUCH COOLING FROM THUNDERSTORMS THROUGH THE NIGHT IT
APPEARS THAT WE SHOULD SEE LOWS SIMILAR TO LAST NIGHT.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
THE HEAT WILL CONTINUE ON SATURDAY WITH ANOTHER ROUND OF STRONG TO
SEVERE THUNDERSTORMS POSSIBLE. UNCERTAINTY IS WHAT BOUNDARY WILL
BE ABLE TO INITIATE THE CONVECTION. MAY ONCE AGAIN BE SOME SORT OF
LAKE ENHANCED BOUNDARY ACROSS THE NORTHEASTERN CWA AS WE AWAIT THE
APPROACH OF A COLD FRONT SATURDAY NIGHT INTO SUNDAY. IT WILL BE HOT
AGAIN SATURDAY AND WE MAY END UP NEEDING A HEAT ADVISORY FOR
SATURDAY AFTERNOON. THIS WILL ALL HINGE ON HOW MUCH RAIN COOLED
AIR CAN SETTLE INTO THE AREA OVERNIGHT TONIGHT.

BY SUNDAY THE COLD FRONT WILL BE MOVING SOUTHWARD ACROSS THE AREA.
A FEW THUNDERSTORMS MAY BE POSSIBLE ACROSS THE SOUTHERN PORTION OF
THE REGION BUT BELIEVE THEY WILL EXIT THE REGION BY MID AFTERNOON.

COOLER AND DRIER AIR WILL MOVE INTO THE REGION SUNDAY AFTERNOON
AND EVENING MAKING IT FEEL MUCH MORE COMFORTABLE THAN TODAY AND
SATURDAY. HIGH PRESSURE WILL LINGER INTO AT LEAST TUESDAY BEFORE A
WARM FRONT BEGINS TO LIFT NORTHWARD ACROSS THE AREA TUESDAY NIGHT.

COOLER SUNDAY THROUGH TUESDAY WITH HIGHS BACK DOWN TO SEASONAL
LEVELS.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
THE LONG TERM FORECAST BEGINS WEDNESDAY 12Z WITH BOTH THE GFS AND
ECMWF SHOWING A NEGATIVELY TILTED UPPER RIDGE FROM THE
SOUTHEASTERN STATES INTO THE CENTRAL PLAINS. AT THE SURFACE LOW
PRESSURE WILL BE CENTERED OVER THE CENTRAL PLAINS. A COLD FRONT
WILL BE TO OUR NORTHWEST MOVING TOWARD THE AREA. THE FRONT APPEARS
TO MOVE THROUGH THE AREA THURSDAY NIGHT. HIGH PRESSURE WILL BUILD
INTO THE AREA BEHIND THE FRONT WITH COOLING INTO THE AREA MOSTLY
SATURDAY. AHEAD OF THE FRONT WILL EXPECT GENERAL SUMMERTIME
WEATHER WITH A CHANCE OF THUNDERSTORMS. FRIDAY WILL DROP NRN
COUNTIES TO A SLIGHT CHANCE. TEMPS ABOVE NORMAL WEDNESDAY AND
THURSDAY AND NEAR TO SLIGHTLY ABOVE FOR FRIDAY.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE EAST SOUTHEAST. LATEST
CLUSTER COMING OUT OF SOUTHEAST MI AND ONTARIO WILL CROSS LAKE
ERIE AND IMPACT NORTHEAST OHIO/NW PA AROUND 01Z. SEVERE POTENTIAL
WITH THESE STORMS. CLE HAS A BETTER CHANCE WITH THIS ROUND THAN
THE ONE THIS AFTERNOON. TOLEDO WILL BE IN THE FRINGES OF THIS
CLUSTER OF STORMS.

COULD BE A GOOD DEAL OF OCCASIONAL THUNDER THROUGH THE OVERNIGHT
AS ADDITIONAL DEVELOPMENT ACROSS SW MI AND ONGOING CHICAGO CLUSTER
MOVES EASTWARD ALONG THIS W/E AREA OF CONVERGENCE.

SOUTHWEST FLOW PICKS UP AGAIN FOR SATURDAY. THUNDERSTORM CHANCES
HIGH AGAIN...THIS TIME WITH COLD FRONT APPROACHING FOR EVENING.
WILL RUN CB FROM ABOUT 18Z ONWARD INTO THE EVENING HOURS FOR CLE
EXTENDED TAF PERIOD.

.OUTLOOK...NON-VFR CONDITIONS IN SCATTERED SHRA/TSRA SATURDAY
AFTERNOON AND SATURDAY NIGHT AND BRIEFLY WITH EARLY MORNING
FOG/HAZE.

&&

.MARINE...
WINDS AND WAVES HAVE DIMINISHED ENOUGH TO DROP THE SMALL CRAFT
ADVISORY ON THE EAST END OF THE LAKE.

ONCE THE WINDS DIE DOWN THIS EVENING...LAKE SHOULD SEE RELATIVELY
LIGHT FLOW THROUGH THE REST OF THE FORECAST PERIOD. COLD FRONT WILL
MOVE THROUGH THE LAKE SATURDAY NIGHT FOLLOWED BY HIGH PRESSURE
MONDAY INTO TUESDAY AND THEN A WARM FRONT AT THE END OF THE PERIOD.
I AM NOT EXPECTING ANY SMALL CRAFT ADVISORY CONDITIONS DURING THAT
TIME FRAME.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...KIELTYKA/MULLEN
SHORT TERM...MULLEN
LONG TERM...TK
AVIATION...OUDEMAN
MARINE...KIELTYKA/LOMBARDY
Hazardous weather outlook, Jul 23, 7:55 PM EDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
755 PM EDT FRI JUL 23 2010

LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089-
PAZ001>003-250000-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
755 PM EDT FRI JUL 23 2010

...SEVERE THUNDERSTORM WATCH 526 IN EFFECT UNTIL 3 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG TO SEVERE THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY
NIGHT...IN ADVANCE OF A COLD FRONT THAT WILL MOVE ACROSS THE AREA.
THE MAIN THREAT WILL BE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ061-250000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
755 PM EDT FRI JUL 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

SOME OF THE THUNDERSTORMS WILL BE SEVERE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG TO SEVERE THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY
NIGHT...IN ADVANCE OF A COLD FRONT THAT WILL MOVE ACROSS THE AREA.
THE MAIN THREAT WILL BE STRONG DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jul 23, 8:59 PM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
859 PM EDT FRI JUL 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TSTM WND GST     LORAIN                  41.44N 82.18W
07/23/2010  E60 MPH          LORAIN             OH   EMERGENCY MNGR

&&

KIELTYKA
Local storm report, Jul 23, 10:48 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1048 PM EDT FRI JUL 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     MADISON                 41.77N 81.05W
07/23/2010                   LAKE               OH   TRAINED SPOTTER

            TREE ON HOUSE.

0900 PM     TSTM WND DMG     5 S GENEVA              41.73N 80.95W
07/23/2010                   ASHTABULA          OH   LAW ENFORCEMENT

            TREE DOWN IN TRUMBULL TOWNSHIP.

0900 PM     TSTM WND DMG     7 E JEFFERSON           41.74N 80.63W
07/23/2010                   ASHTABULA          OH   AMATEUR RADIO

            TREE DOWN IN PIERPONT TOWNSHIP.

0915 PM     TSTM WND DMG     1 S UNION CITY          41.88N 79.84W
07/23/2010                   ERIE               PA   TRAINED SPOTTER

            LARGE LIMB DOWN.

0924 PM     TSTM WND DMG     LINESVILLE              41.66N 80.42W
07/23/2010                   CRAWFORD           PA   LAW ENFORCEMENT

            MANY TREES DOWN.

1000 PM     TSTM WND DMG     KINSMAN                 41.45N 80.60W
07/23/2010                   TRUMBULL           OH   PUBLIC

            LARGE BRANCHES DOWN.

1001 PM     TSTM WND DMG     6 N WARREN              41.32N 80.82W
07/23/2010                   TRUMBULL           OH   AMATEUR RADIO

            TWO TREES DOWN IN MECCA TOWNSHIP.

&&

KIELTYKA
Local storm report, Jul 23, 11:31 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1131 PM EDT FRI JUL 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     5 SE PAINESVILLE        41.68N 81.18W
07/23/2010                   LAKE               OH   LAW ENFORCEMENT

            A FEW TREES DOWN.

0900 PM     TSTM WND DMG     BAY VILLAGE             41.49N 81.93W
07/23/2010                   CUYAHOGA           OH   LAW ENFORCEMENT

            LARGE LIMB DOWN.

0900 PM     TSTM WND DMG     WESTLAKE                41.45N 81.93W
07/23/2010                   CUYAHOGA           OH   PUBLIC

            LARGE LIMB DOWN.

1035 PM     TSTM WND DMG     WESTLAKE                41.45N 81.93W
07/23/2010                   CUYAHOGA           OH   PUBLIC

            TREE DOWN ON HOUSE.

&&

KIELTYKA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 8:01 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain, Ottawa, Sandusky, Seneca74 min
Jul 23, 8:18 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake57 min
Jul 23, 8:26 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain64 min
Jul 23, 8:39 PM EDTSevere Thunderstorm WarningCLEAshtabula66 min
Jul 23, 9:11 PM EDTSevere Thunderstorm WarningCLEGeauga34 min
Jul 23, 9:20 PM EDTAreal Flood AdvisoryCLELucas, Ottawa, Sandusky, Wood5 hr
Jul 23, 9:26 PM EDTSpecial Marine WarningCLE2 hr
Jul 23, 9:37 PM EDTSevere Thunderstorm WarningCLEMedina, Summit38 min
Jul 23, 9:42 PM EDTSevere Thunderstorm WarningCLETrumbull63 min
Jul 23, 10:17 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain58 min
Jul 23, 10:23 PM EDTAreal Flood AdvisoryCLEMahoning, Trumbull4 hr
Jul 23, 11:06 PM EDTAreal Flood AdvisoryCLECuyahoga, Huron, Lorain, Medina, Portage, Seneca and 1 more4 hr
Jul 23, 11:10 PM EDTSevere Thunderstorm WarningCLEHancock, Wood65 min
Jul 24, 12:43 AM EDTRiver Flood WarningCLEGeauga, Portage, Summit3 hr
Jul 24, 1:44 AM EDTAreal Flood AdvisoryCLEHolmes, Stark, Wayne4 hr
Jul 24, 3:42 AM EDTHeat AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more16 hr
Jul 24, 3:09 PM EDTSpecial Marine WarningCLE96 min
Jul 24, 6:29 PM EDTSevere Thunderstorm WarningCLEPortage, Summit46 min
Jul 24, 7:15 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull45 min
Jul 24, 7:21 PM EDTSevere Thunderstorm WarningCLEPortage, Summit54 min
Jul 24, 7:55 PM EDTSevere Thunderstorm WarningCLEMahoning, Stark, Summit, Wayne50 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.